# SDR 2005FA0001090

- Difficulty date: July 21, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: 25272
- Condition: Vibrates
- Location: Engine
- Part time: 320 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHINING NOISE COMING FROM ENGINE AND FELT A VIBRATION COMING THROUGH THE MIXTURE CONTROL CABLE.  TROUBLESHOOTING, THE MECHANIC FOUND THE AIR PUMP WAS VIBRATING.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
